Viewing 1 post (of 1 total)
  • Author
    Posts
  • #39748
    Anonymous
    Inactive

    I’ve been here before, but it’s been a while. It’s hard to believe that I’m stupid enough to keep putting myself through the pains of withdrawal. But I do. Over and over again. People always say “remember how awful you felt and you’ll never want to go through it again.” Maybe I just can’t remember that well, because the second I can con, fill, or get a hold of a script I completely forget how terrible I did feel. If I’m fortunate, I can get a script 2-3 days into the withdrawals and curb them. At least for the next 10 days. Over the last 7 months I’ve gone into withdrawals well over a dozen times. This time is different. I’m halfway through day 5 and it’s been harder than it’s ever been. The cravings have never been this strong. I feel like my will is broken. I’ve never been depressed from withdrawal either. I feel hopeless. I can’t sleep, and that is probably the hardest part for me. Sleep was so abundant when I was taking the pills. Naps every day, 10 hours a night. Now I just have all this time to think about how awful I feel, then the cravings start because I know I could sleep like a baby if I had them.

    Fortunately for me, my physician terminated me from his practice for going to the ER to get more pills after I had ran out early. Unfortunately, I’m left with a habit of 160mg of oxy’s a day. For the first time in my life, I’ve been trying everything in my power to get a script from any doctor who will write one, even driving to other towns. I’ve been thwarted at every turn. I feel so guilty about it. I’ve never been a seeker until now. I just can’t understand why this time has been so much harder than in the past. It used to be 4 days, with very little cravings, and only slight insomnia. Then life resumed. I’ve been going to NA meetings this week, but feel very little support there. I need it so much right now. I know there is a light at the end of the tunnel, but I can’t see a thing. I’m lonely, scared, and lost.

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.